# SDR GTIA030859

- Difficulty date: October 13, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT AT FS 1276 TO FS 1315 BETWEEN LONGERONS 23 AND 24L, REQUIRES REPAIR.  DENT AT FS 1276 SHOULD BE INCORPORATED INTO THIS REPAIR.  CUT OUT DAMAGED SECTION OF SKIN FROM STATION 1276-1315.  FABRICATED INNER DOUBLERS, FINGER DOUBLER AND NEW SKIN.  INSTALLED DOUBLER AND SKIN.  (M)
